# SDR SIMA20131212008

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 31,147 hours, 28,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part serial: 00652
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3191 CREW FOUND AFT LIGHT EMERGENCY FLOOR STRIP & OVERWING LIGHTS ON WHEN IN THE ARMED POSITION.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR 4 EMERGENCY BATTERY CHARGER IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD, THE AIRCRAFT WAS  RETURNED TO SERVICE.
